# SDR CA140304003

- Difficulty date: February 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,489 hours
- Engine: Cont IO240B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: AE7010001G0562
- Condition: Contaminated
- Location: Fuel Supply
- Part time: 2,216 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200 HOUR INSPECTION A PIECE OF RUBBER WAS FOUND IN FUEL FILTER UPSTREAM FROM THE ENGINE DRIVEN FUEL PUMP, FURTHER INSPECTION FOUND A FOREIGN OBJECT SUBSEQUENTLY SAME MATERIAL, RUBBER, WAS FOUND PARTIALLY BLOCKING INSIDE OF FUEL SUPPLY LINE.  LINE RETURNED TO ACFT MFG.  UPON INSPECTION OF FUEL LINE BLOCKAGE WAS FOUND TO BE A PIECE OF TEFLON LINED RUBBER THAT WAS DISPLACED FROM INSIDE OF HOSE DURING MFG, LIKELY DURING INSTALLATION OF ALUMINUM HOSE-ENDS, AS 1 SIDE OF THE RUBBER HAD A STRAIT CUT AT ONE END.
